# SDR A6WA202012017435

- Difficulty date: November 15, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 41,099 hours, 39,292 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: N1261577
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON T-CAP AT FS 559+80 TO FS 621 LBL 27.  REMOVED AND REPLACED T-CAP, IAW BOMBARDIER DRAWING 601R35031 AND CRJ-200 SRM 51-42-21.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED T-CAP, IAW BOMBARDIER DRAWING 601R35031 AND CRJ-200 SRM 51-42-21.
